(Closed) How did you feel after stopping BC?

posted 5 years ago in TTC
Post # 3
5109 posts
Bee Keeper

Acne for me.

Weight gain.

Emotions. OH the emotions.

Post # 5
11325 posts
Sugar Beekeeper
  • Wedding: February 2011

Personally, I felt awesome. I got like 3 zits my first month off and that was the worst thing that happened from going off. I was immediately regular +/- 1 day, felt awesome, even less PMS than I used to have. Basically being off bc rocks.

Post # 6
14345 posts
Honey Beekeeper
  • Wedding: June 2011

I didn’t notice any change at all when stopping or starting BC. 

Post # 7
5109 posts
Bee Keeper

@jny1179:  Ha, I think mine had to do more with loss of control and post-wedding weight gain than the hormones because usually it is the opposite! But man, my emotions got crazy quick. Then I did fertility meds…and BOY was I a peach. Haha. Poor Darling Husband. For the record, I also was on Nuva Ring.

Post # 8
456 posts
Helper bee
  • Wedding: November 1999

i just went off the pill on new years, so i can’t give you much help here, but i will say that the sex drive change was immediate for me too!  the biggest difference actually was the fact that i was extremely dry all the time on bcp, so i’d be sore all the time.  it’s night and day!   other than that, so far, i have broken out a tiny bit, but i’m sure it’ll be worse when i get my first AF.  i don’t think my body is quite ready to ovulate yet, but i guess we’ll see!

I will say that in the past when i’ve gone off the pill, i didn’t get my period for over a year, and when i did it was vicious! but i’m hoping that has changed now that i’m a bit older and healthier.

I am sort of on the January POAS month and will hopefully be on the Feb one, but i can’t really have a POAS date until i ovulate…which i’m hoping will happen in the next month or so ๐Ÿ™‚

Post # 9
3290 posts
Sugar bee

My emotions were out of control on BCP. I have tried four different ones, and while there was one that wasn’t too too bad, all of them have cause me to be more emotional to some degree. I’ve been off them a month, and lost a couple pounds (could be from eating better though), AND I am a lot less crazy. 

Post # 10
4574 posts
Honey bee
  • Wedding: April 2012

The biggest complain i have is Acne, at first it was really bad, all over my forehead, but now that iam going to a dermatologist on the regular basis, its much better, now i only get it when AF is here.  The second complain would be cramps that make me wanna to kill someone, they are sooooo bad.

Cycles never changed.  They are still 28 days.

Post # 11
1081 posts
Bumble bee
  • Wedding: June 2012

I felt SO MUCH BETTER after stopping the pill, like you, I think I noticed a return to my sex drive very shortly after stopping, not to mention I had pretty bad vaginal dryness on the pill, so it was awesome to be able to get “wet” again, easily.  I do get a few more pimples and definitely more bacne (pimples on back) and pimples on my chest, but to me, it is so worth it to not feel like crap anymore.  I actually lost a little weight after stopping the pill, but unfortunately I think it might have all have been from my boobs–I lost a cup size not under the influence of estrogen anymore. Oh wells. I also got headaches constantly on birth control, whether it was the pill, NuvaRing, or the Mirena IUD (I have tried all of these) and I rarely get headaches anymore.  I am SO MUCH HAPPIER off the pill, albeit during shark week.  Especially during my fertile window, I had crazy energy that I never had on the pill.  So much for that, though, because I am now barely pregnant but super exhausted.  Also worth it ๐Ÿ™‚ 

Good luck and enjoy the sex off of birth control, it is way amazing!!! ๐Ÿ˜‰ 

Post # 13
54 posts
Worker bee
  • Wedding: January 2011

I just stopped mine end of december and bam , I have a sex drive again! Its wonderful ,!!!! Acne back though but controlable so not too worried !!

Post # 14
388 posts
Helper bee
  • Wedding: October 2012

sorry, I cannot help but I am starting to notice the TTC threads as this will probably be me in a few months! What’s POAS?? I bet it will feel strange when I stop the pill having been on it for so long, but it must be very exciting! Good luck to you ๐Ÿ™‚

Post # 16
4583 posts
Honey bee
  • Wedding: October 2011

I felt exactly the same, but my acne came back, which made me grumpy.

The topic ‘How did you feel after stopping BC?’ is closed to new replies.

Find Amazing Vendors